# SDR ASAA2017052820933

- Difficulty date: May 28, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 37,461 hours, 11,179 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250455020
- Condition: Shorted
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE SHUTDOWN AT THE GATE, A RED BOX SHOWED ON THE NR 2 EGT. ACFT GROUNDED.  ACCOMPLISHED A NR 2 ENGINE EGT CONNECTOR CLEANING IAW AMM 77-21-00-140-801. PRE-CLEANED TEMPS WERE S1-153, S2-113, S3-112, S4-146. POST-CLEANED TEMPS WERE S1-31, S2-17, S3-17, S4- 30. ACCOMPLISHED T49.5 PROBE AND EGT SYSTEM INSPECTION IAW AMM 77-21-01-200-801-F00 AND FOUND A SHORT TO GROUND IN THE CJ9 HARNESS SECTION FOR THE S4 PROBE. REMOVED AND REPLACED THE CJ9 HARNESS IAW AMM 73-21-06 AND OPS CHECKS GOOD IAW AMM 73-21-00-700-802-F00.
